# SDR SWAA070227

- Difficulty date: January 17, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 15,447 hours, 8,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW 1 ABC.  REMOVED AND REPLACED LIGHT BULB PER MM.
